Alert archive / Nevada / Flash Flood Warnings in 2023
Flash Flood Warning 7, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Sep 3, 2023, 12:07 PM PDT for Humboldt County, Lander County, Nevada. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2023, 12:07 PM PDT (19:07 UTC)
- Expired
- Sep 3, 2023, 6:20 PM PDT
- In force
- 6 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Humboldt County, NV, Lander County, NV
The radar
The Elko radar (KLRX), 20 km from the middle of the area, began a volume at 19:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 7.1 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 49 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 1046 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
829
WGUS55 KLKN 031907
FFWLKN
NVC013-015-032215-
/O.NEW.KLKN.FF.W.0007.230903T1907Z-230903T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Elko NV
1207 PM PDT Sun Sep 3 2023
The National Weather Service in Elko has issued a
* Flash Flood Warning for...
Northeastern Lander County in north central Nevada...
Southeastern Humboldt County in northwestern Nevada...
* Until 315 PM PDT.
* At 1207 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1.5 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 2 hours.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Battle Mountain, Argenta and Phoenix Mine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
4043 11686 4054 11722
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS
$$
952 follow-up statements
973
WGUS55 KLKN 032203
FFWLKN
NVC013-015-040130-
/O.EXT.KLKN.FF.W.0007.000000T0000Z-230904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Elko NV
303 PM PDT Sun Sep 3 2023
The National Weather Service in Elko has extended the
* Flash Flood Warning for...
Northeastern Lander County in north central Nevada...
Southeastern Humboldt County in northwestern Nevada...
* Until 630 PM PDT.
* At 303 PM PDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 1.5 inches of rain have
fallen. The expected rainfall rate is 1 to 2 inches in 2 hours.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Battle Mountain, Argenta and Phoenix Mine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
4043 11686 4054 11722
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS
$$
95728
WGUS75 KLKN 040120
FFSLKN
Flash Flood Statement
National Weather Service Elko NV
620 PM PDT Sun Sep 3 2023
NVC013-015-040130-
/O.CAN.KLKN.FF.W.0007.000000T0000Z-230904T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Humboldt NV-Lander NV-
620 PM PDT Sun Sep 3 2023
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHEASTERN LANDER AND
SOUTHEASTERN HUMBOLDT COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 1100 AM PDT Monday for
portions of eastern, north central, northeast, northwest, and south
central Nevada.
LAT...LON 4064 11714 4077 11705 4077 11702 4070 11662
4043 11686 4054 11722
$$
95What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Sep 3, 11:17 AM PDT, 50 minutes earlier.
Area forecast discussion, Sep 3, 11:17 AM PDT, 50 minutes before
Area Forecast Discussion National Weather Service Elko NV 1117 AM PDT Sun Sep 3 2023 .SYNOPSIS...Periods of heavy rainfall and thunderstorms continue through the Labor Day weekend. Flooding remains a concern through late Monday morning. In addition, some storms may be strong to severe through the early evening, which may lead to wind gusts to 60 mph and hail one inch or larger. Monday and Tuesday night will see cooler temps. Tuesday brings drier conditions through the week. && .SHORT TERM...Tonight through Monday night. Radar continues to be active with various short fused products out at this time. Main story is the upper level low, abundant subtropical moisture, and a cold front that will continue to impact the weather across northern and central Nevada this evening into tomorrow. Overnight lows will be in the 40s and 50s. For Monday and Monday night. All model solutions are showing the departure of the upper low. In its wake, northwest to west flow will commence. Isolated to scattered showers and thunderstorms can be expected for portions of northeast Nevada where residual moisture remains. In this same area, northwest winds 10 to 20 mph with gusts to 30 mph are possible. In other locations winds are expected to remain light. Highs will be in the 60s to low 70s. Clear and cool conditions expected for Monday night. Some locales may see the mid 30s, and frost/freeze products may be required. Lows will be in the 30s and 40s. .LONG TERM...Tuesday through Saturday A quick moving weak shortwave upper trough will transit northern NV Tuesday this trough will not have much to work with in the way of moisture but it may generate a few showers across northern Elko County before it departs. Wednesday, models support the upper level ridge building back westward into southern Arizona. This will keep NV under SW flow aloft, but the forecast position of the high will help to quiet things down and keep thing dry for the rest of the week into next weekend. A warming trend will start Tuesday as highs warm back into upper 70s to upper 80s by the weekend. Overnight lows will need to be watched for the possibility of frost, especially Tuesday morning as lows look to be in the mid 30s to mid 40s. Lows will start to recover back into the low 40s to low 50s as the ridge builds west. && .AVIATION...VFR conditions will be the primary flight conditions for all terminals through Monday. Upper Trough will be generating areas of showers and thunderstorms today and will continue through Monday morning with all sites seeing good chances for impacts. There is a threat for severe weather today with KWMC, KBAM, and KTPH seeing a marginal risk, and KEKO and KELY seeing a slight risk. Main hazards will be strong winds, large hail and heavy rainfall. Terminals that experience storms will see short term drops in conditions to MVFR to even IFR levels. Winds will continue to be elevated, with S/SW winds of 20-30 KTS across central Nevada terminals KTPH and KELY. && .FIRE WEATHER...Northern and central Nevada has received decent amounts of precipitation. Amounts on automated gauges are in the one-tenth to one-quarter range, though locally higher amounts of over an inch have been seen. Given this good showing, fire weather conditions remain on the quiet side as overnight relative humidity recoveries are excellent. Winds will remain breezy at times with speeds up to 25 mph.The rain is forecast to come to an end Monday with a day of cooler weather on Tuesday as highs barely climb into the 60s. A warmup ensures during the middle portion of the week though conditions are expected to remain dry. && .LKN Watches/Warnings/Advisories... Flood Watch through Monday morning Humboldt County... Northeastern Nye County...Northern Elko County...Northern Lander County and Northern Eureka County...Northwestern Nye County... Ruby Mountains and East Humboldt Range...South Central Elko County...Southeastern Elko County...Southern Lander County and Southern Eureka County...Southwest Elko County...White Pine County. && 86/98/98/86
In the hours before
Special weather statement, Sep 3, 11:33 AM PDT, 34 minutes before
Special Weather Statement
National Weather Service Elko NV
1133 AM PDT Sun Sep 3 2023
NVZ035-039-031900-
South Central Elko County NV-White Pine County NV-
1133 AM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of north central White
Pine and southern Elko Counties through NOON PDT...
At 1133 AM PDT, Doppler radar was tracking a strong thunderstorm 21
miles west of Cherry Creek, moving northeast at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of north central White
Pine and southern Elko Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3985 11528 3991 11537 4019 11531 3992 11490
TIME...MOT...LOC 1833Z 224DEG 22KT 3992 11529
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
86Special weather statement, Sep 3, 11:38 AM PDT, 29 minutes before
Special Weather Statement
National Weather Service Elko NV
1138 AM PDT Sun Sep 3 2023
NVZ030-036-031915-
Humboldt County NV-
Northern Lander County and Northern Eureka County NV-
1138 AM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of southeastern
Humboldt and northeastern Lander Counties through 1215 PM PDT...
At 1138 AM PDT, Doppler radar was tracking a strong thunderstorm 22
miles southwest of Battle Mountain, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Phoenix Mine and Trenton Canyon Mine.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4033 11723 4039 11731 4077 11729 4037 11673
TIME...MOT...LOC 1838Z 224DEG 22KT 4040 11723
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
86Special weather statement, Sep 3, 11:41 AM PDT, 26 minutes before
Special Weather Statement
National Weather Service Elko NV
1141 AM PDT Sun Sep 3 2023
NVZ036-038-031915-
Southwest Elko County NV-
Northern Lander County and Northern Eureka County NV-
1141 AM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of southwestern Elko
and west central Eureka Counties through 1215 PM PDT...
At 1141 AM PDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Crescent Valley, moving northeast at 20 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of southwestern Elko
and west central Eureka Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4028 11637 4030 11647 4056 11651 4044 11608
TIME...MOT...LOC 1841Z 205DEG 16KT 4037 11639
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
86Special weather statement, Sep 3, 11:55 AM PDT, 12 minutes before
Special Weather Statement
National Weather Service Elko NV
1155 AM PDT Sun Sep 3 2023
NVZ031-033-039-031930-
Southeastern Elko County NV-Northern Elko County NV-
South Central Elko County NV-
1155 AM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of east central Elko
County through 1230 PM PDT...
At 1155 AM PDT, Doppler radar was tracking a strong thunderstorm near
Pequop Summit, moving northeast at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Oasis and Pequop Summit.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4096 11454 4100 11465 4129 11468 4115 11418
TIME...MOT...LOC 1855Z 204DEG 24KT 4103 11457
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
86Special weather statement, Sep 3, 11:58 AM PDT, 9 minutes before
Special Weather Statement
National Weather Service Elko NV
1158 AM PDT Sun Sep 3 2023
NVZ034-038-031930-
Southwest Elko County NV-Ruby Mountains and East Humboldt Range NV-
1158 AM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of central Elko County
through 1230 PM PDT...
At 1157 AM PDT, Doppler radar was tracking a strong thunderstorm near
Lamoille, moving northeast at 30 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Heavy rainfall along with gusty winds could knock down tree
limbs and blow around unsecured objects. Minor damage to
outdoor objects is possible.
Locations impacted include...
Lamoille, Spring Creek, and Halleck.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4069 11545 4078 11564 4110 11542 4097 11516
TIME...MOT...LOC 1857Z 219DEG 27KT 4082 11548
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
98Special weather statement, Sep 3, 12:05 PM PDT, 2 minutes before
Special Weather Statement
National Weather Service Elko NV
1205 PM PDT Sun Sep 3 2023
NVZ036-037-031930-
Southern Lander County and Southern Eureka County NV-
Northern Lander County and Northern Eureka County NV-
1205 PM PDT Sun Sep 3 2023
...A strong thunderstorm will impact portions of central Lander
County through 1230 PM PDT...
At 1205 PM PDT, Doppler radar was tracking a strong thunderstorm 33
miles west of Grass Valley, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Antelope Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4034 11726 3994 11677 3975 11737 3985 11748
3986 11746 3994 11748 3996 11751 4001 11754
TIME...MOT...LOC 1905Z 225DEG 20KT 4006 11718
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
86The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 5:11 PM PDT | Areal Flood Advisory | LKN | Lander | 64 min |
| Sep 2, 5:24 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Sep 2, 5:44 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 2, 6:12 PM PDT | Special Weather Statement | LKN | Lander | 33 min |
| Sep 2, 6:18 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Sep 2, 6:32 PM PDT | Areal Flood Advisory | LKN | Elko, Lander | 3 hr |
| Sep 3, 3:33 AM PDT | Special Weather Statement | LKN | 27 min | |
| Sep 3, 3:37 AM PDT | Special Weather Statement | LKN | 23 min | |
| Sep 3, 4:27 AM PDT | Special Weather Statement | LKN | Humboldt | 33 min |
| Sep 3, 5:02 AM PDT | Areal Flood Advisory | LKN | Humboldt, Lander | 5 hr |
| Sep 3, 5:02 AM PDT | Special Weather Statement | LKN | Humboldt | 28 min |
| Sep 3, 5:04 AM PDT | Special Weather Statement | LKN | Humboldt | 26 min |
| Sep 3, 5:32 AM PDT | Special Weather Statement | LKN | Humboldt | 28 min |
| Sep 3, 5:41 AM PDT | Special Weather Statement | LKN | Humboldt | 34 min |
| Sep 3, 6:50 AM PDT | Special Weather Statement | LKN | Humboldt | 25 min |
| Sep 3, 6:58 AM PDT | Special Weather Statement | LKN | Humboldt | 32 min |
| Sep 3, 7:18 AM PDT | Special Weather Statement | LKN | Humboldt | 42 min |
| Sep 3, 7:54 AM PDT | Special Weather Statement | LKN | Humboldt | 51 min |
| Sep 3, 8:33 AM PDT | Special Weather Statement | LKN | Humboldt | 27 min |
| Sep 3, 9:16 AM PDT | Special Weather Statement | LKN | 29 min | |
| Sep 3, 9:25 AM PDT | Special Weather Statement | LKN | Humboldt | 35 min |
| Sep 3, 9:27 AM PDT | Special Weather Statement | LKN | 33 min | |
| Sep 3, 9:39 AM PDT | Special Weather Statement | LKN | 36 min | |
| Sep 3, 9:46 AM PDT | Special Weather Statement | LKN | 29 min | |
| Sep 3, 10:22 AM PDT | Areal Flood Advisory | LKN | Elko, Humboldt | 8 hr |
| Sep 3, 10:36 AM PDT | Special Weather Statement | LKN | 24 min | |
| Sep 3, 10:53 AM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 3, 11:07 AM PDT | Special Weather Statement | LKN | 38 min | |
| Sep 3, 11:08 AM PDT | Special Weather Statement | LKN | Lander | 37 min |
| Sep 3, 11:20 AM PDT | Special Weather Statement | LKN | Elko | 25 min |
| Sep 3, 11:26 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 34 min |
| Sep 3, 11:31 AM PDT | Special Weather Statement | LKN | Lander | 29 min |
| Sep 3, 11:33 AM PDT | Special Weather Statement | LKN | 27 min | |
| Sep 3, 11:38 AM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 3, 11:40 AM PDT | Severe Thunderstorm Warning | LKN | Elko, White Pine | 35 min |
| Sep 3, 11:41 AM PDT | Special Weather Statement | LKN | Eureka | 34 min |
| Sep 3, 11:55 AM PDT | Special Weather Statement | LKN | 35 min | |
| Sep 3, 11:55 AM PDT | Severe Thunderstorm Warning | LKN | Elko | 21 min |
| Sep 3, 11:58 AM PDT | Special Weather Statement | LKN | Elko | 32 min |
| Sep 3, 12:01 PM PDT | Severe Thunderstorm Warning | LKN | Humboldt, Lander | 29 min |
| Sep 3, 12:05 PM PDT | Special Weather Statement | LKN | Lander | 25 min |
| Sep 3, 12:08 PM PDT | Special Weather Statement | LKN | 37 min | |
| Sep 3, 12:11 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 3, 12:18 PM PDT | Areal Flood Advisory | LKN | Lander | 6 hr |
| Sep 3, 12:28 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka, Humboldt, Lander | 32 min |
| Sep 3, 12:31 PM PDT | Special Weather Statement | LKN | Lander | 29 min |
| Sep 3, 12:33 PM PDT | Special Weather Statement | LKN | Elko | 42 min |
| Sep 3, 12:45 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 30 min |
| Sep 3, 12:47 PM PDT | Special Weather Statement | LKN | 28 min | |
| Sep 3, 12:49 PM PDT | Special Weather Statement | LKN | 26 min | |
| Sep 3, 12:49 PM PDT | Special Weather Statement | LKN | Lander | 26 min |
| Sep 3, 12:50 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 12:50 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 12:59 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 3, 1:00 PM PDT | Severe Thunderstorm Warning | LKN | Elko | 30 min |
| Sep 3, 1:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 3, 1:16 PM PDT | Special Weather Statement | LKN | Lander | 29 min |
| Sep 3, 1:24 PM PDT | Severe Thunderstorm Warning | LKN | Eureka, Lander | 36 min |
| Sep 3, 1:28 PM PDT | Special Weather Statement | LKN | 32 min | |
| Sep 3, 1:35 PM PDT | Special Weather Statement | LKN | Lander | 25 min |
| Sep 3, 1:36 PM PDT | Special Weather Statement | LKN | 24 min | |
| Sep 3, 1:42 PM PDT | Special Weather Statement | LKN | 33 min | |
| Sep 3, 1:45 PM PDT | Special Weather Statement | LKN | 30 min | |
| Sep 3, 1:48 PM PDT | Special Weather Statement | LKN | Eureka | 27 min |
| Sep 3, 1:51 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka | 24 min |
| Sep 3, 1:56 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 3, 1:59 PM PDT | Special Weather Statement | LKN | 31 min | |
| Sep 3, 2:06 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander | 4 hr |
| Sep 3, 2:09 PM PDT | Special Weather Statement | LKN | Lander | 36 min |
| Sep 3, 2:14 PM PDT | Special Weather Statement | LKN | Elko | 31 min |
| Sep 3, 2:18 PM PDT | Special Weather Statement | LKN | Eureka | 27 min |
| Sep 3, 2:20 PM PDT | Special Weather Statement | LKN | 25 min | |
| Sep 3, 2:26 PM PDT | Special Weather Statement | LKN | 34 min | |
| Sep 3, 2:34 PM PDT | Special Weather Statement | LKN | Eureka | 26 min |
| Sep 3, 2:35 PM PDT | Special Weather Statement | LKN | Eureka | 25 min |
| Sep 3, 2:38 PM PDT | Special Weather Statement | LKN | Eureka | 37 min |
| Sep 3, 2:44 PM PDT | Areal Flood Advisory | LKN | Elko, Eureka, Lander, White Pine | 5 hr |
| Sep 3, 2:53 PM PDT | Special Weather Statement | LKN | Eureka | 37 min |
| Sep 3, 2:54 PM PDT | Special Weather Statement | LKN | Elko | 36 min |
| Sep 3, 2:58 PM PDT | Severe Thunderstorm Warning | LKN | Elko, Eureka, White Pine | 32 min |
Nearby
Flash Flood Warnings in Nevada, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.